Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Horrors of topology without $ {\rm AC}$: a nonnormal orderable space


Author: Eric K. van Douwen
Journal: Proc. Amer. Math. Soc. 95 (1985), 101-105
MSC: Primary 03E25; Secondary 03E35, 03E65, 04A25, 54D15, 54F05, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1985-0796455-5
MathSciNet review: 796455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the absence of AC there can be a space which is not normal, yet which is orderable and is the topological sum of countably many compact countable metrizable spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E25, 03E35, 03E65, 04A25, 54D15, 54F05, 54G20

Retrieve articles in all journals with MSC: 03E25, 03E35, 03E65, 04A25, 54D15, 54F05, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0796455-5
Article copyright: © Copyright 1985 American Mathematical Society